RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 5, страницы 64–87 (Mi aa1397)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Статьи

Realization and characterization of modulus of smoothness in weighted Lebesgue spaces

R. Akgünab

a Centre de Recerca Matemàtica (CRM), Campus de Bellaterra, Edifici C, 08193, Bellaterra, Barcelona, Spain
b Balikesir University, Faculty of Arts and Sciences, Department of Mathematics, ÇağIş Yerleşkesi, 10145, Balikesir, Türkiye

Аннотация: A characterization is obtained for the modulus of smoothness of fractional order in the Lebesgue spaces $L_\omega^p$, $1<p<\infty$, with weights $\omega$ satisfying the Muckenhoupt $A_p$ condition. Also, a realization result and the equivalence between the modulus of smoothness and the Peetre $K$-functional are proved in $L_\omega^p$ for $1<p<\infty$ and $\omega\in A_p$.

Ключевые слова: fractional modulus of smoothness, realization, muckenhoupt weight, characterization, $K$-functional.

Полный текст: PDF файл (279 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:5, 741–756

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 07.10.2013
Язык публикации: английский

Образец цитирования: R. Akgün, “Realization and characterization of modulus of smoothness in weighted Lebesgue spaces”, Алгебра и анализ, 26:5 (2014), 64–87; St. Petersburg Math. J., 26:5 (2015), 741–756

Цитирование в формате AMSBIB
\RBibitem{Akg14}
\by R.~Akg\"un
\paper Realization and characterization of modulus of smoothness in weighted Lebesgue spaces
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 5
\pages 64--87
\mathnet{http://mi.mathnet.ru/aa1397}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442846}
\elib{http://elibrary.ru/item.asp?id=22834099}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 5
\pages 741--756
\crossref{https://doi.org/10.1090/spmj/1356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702500002}
\elib{http://elibrary.ru/item.asp?id=24467487}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938698874}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1397
  • http://mi.mathnet.ru/rus/aa/v26/i5/p64

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. R. Akgun ., “Mixed modulus of continuity in the Lebesgue spaces with Muckenhoupt weights and their properties”, Turk. J. Math., 40:6 (2016), 1169–1192  crossref  mathscinet  isi  scopus
    2. Yu. Kolomoitsev, “On moduli of smoothness and averaged differences of fractional order”, Fract. Calc. Appl. Anal., 20:4 (2017), 988–1009  crossref  mathscinet  zmath  isi  scopus
    3. R. Akgun, “Gadjieva's conjecture, $K$ -functionals, and some applications in weighted Lebesgue spaces”, Turk. J. Math., 42:3 (2018), 1484–1503  crossref  mathscinet  isi  scopus
    4. Akgun R., “Mixed Modulus of Smoothness With Muckenhoupt Weights and Approximation By Angle”, Complex Var. Elliptic Equ., 64:2 (2019), 330–351  crossref  mathscinet  zmath  isi  scopus
    5. Jafarov S.Z., “Derivatives of Trigonometric Polynomials and Converse Theorem of the Constructive Theory of Functions in Morrey Spaces”, Proc. Inst. Math. Mech., 45:1 (2019), 137–145  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:173
    Полный текст:28
    Литература:29
    Первая стр.:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019